dc.creator | Costa, Oswaldo Luiz do Valle | |
dc.creator | DUFOUR, F. | |
dc.date.accessioned | 2012-10-19T01:46:44Z | |
dc.date.accessioned | 2018-07-04T14:51:46Z | |
dc.date.available | 2012-10-19T01:46:44Z | |
dc.date.available | 2018-07-04T14:51:46Z | |
dc.date.created | 2012-10-19T01:46:44Z | |
dc.date.issued | 2010 | |
dc.identifier | APPLIED MATHEMATICS AND OPTIMIZATION, v.62, n.2, p.185-204, 2010 | |
dc.identifier | 0095-4616 | |
dc.identifier | http://producao.usp.br/handle/BDPI/18682 | |
dc.identifier | 10.1007/s00245-010-9099-4 | |
dc.identifier | http://dx.doi.org/10.1007/s00245-010-9099-4 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1615474 | |
dc.description.abstract | The main goal of this paper is to apply the so-called policy iteration algorithm (PIA) for the long run average continuous control problem of piecewise deterministic Markov processes (PDMP`s) taking values in a general Borel space and with compact action space depending on the state variable. In order to do that we first derive some important properties for a pseudo-Poisson equation associated to the problem. In the sequence it is shown that the convergence of the PIA to a solution satisfying the optimality equation holds under some classical hypotheses and that this optimal solution yields to an optimal control strategy for the average control problem for the continuous-time PDMP in a feedback form. | |
dc.language | eng | |
dc.publisher | SPRINGER | |
dc.relation | Applied Mathematics and Optimization | |
dc.rights | Copyright SPRINGER | |
dc.rights | restrictedAccess | |
dc.subject | Piecewise-deterministic Markov Processes | |
dc.subject | Continuous-time | |
dc.subject | Long-run average cost | |
dc.subject | Optimal control | |
dc.subject | Integro-differential optimality inequation | |
dc.subject | Policy iteration algorithm | |
dc.title | The Policy Iteration Algorithm for Average Continuous Control of Piecewise Deterministic Markov Processes | |
dc.type | Artículos de revistas | |